# SDR ABXA9800573

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99581763
- Condition: Corroded
- Location: Bs 992-945
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL AT STATION 929 TO 945 AND LONGERON 11L CORRODED BEYOND LIMITS.  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-30-5.
